# SDR 99ZZZX1870

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6562C
- Make and model: Cessna 414A
- Aircraft serial: 414A0015
- System (JASC): 3233 · Landing Gear Actuator
- Part: Lug
- Part number: 571304034
- Condition: Broken
- Location: Nlg Actuator
- Part time: 4,162 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING A 135 CHARTER OPERATION, THE PILOTS WERE UNABLE TO GET A GEAR-UP SAFE LIGHT AFTER DEPARTING.  UPON RETURNING TO AIRPORT WITH 3 GREEN SAFE LIGHTS, THE NOSE GEAR COLLAPSED ON LANDING ROLL-OUT, DAMAGING BOTH PROPELLERS AND SLIGHT DAMAGE TO NOSE GEAR DOORS AND NOSE STRUCTURE.  INVESTIGATION REVEALED THE UPPER NOSE GEAR ACTUATOR LUGS HAD FAILED, P/N 5713040-34.
